# SDR UPS03141146

- Difficulty date: August 26, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE OR SLIDE RAFT WARNING LIGHT INOPERATIVE.  DEFERRED IAW 52-73-01-01 OF MEL M265419 PLACARD INSTALLED RESEATED C/P ON POWER SUPPLY OPS CHECKED GOOD THIS CLEARS M265419 PLACARD REMOVED
